# SDR DALA2023112009524

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 44,704 hours, 31,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SUPPORTS (2 EA) STA Y=200, BTW X=7/-7, AND BTW X=-45.5/-56.5 (OUT OF LIMITS). SUMMARY OF NRC 00412: CORROSION LEVEL 2. FLOOR SUPPORTS (2 EA) STA Y=200, BTW X=7/-7, AND BTW X=-45.5/-56.5 WERE FABRICATED PER B717 DWG 9936534 REV BW AND REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0071557)
